# SDR UHLA2010100800164

- Difficulty date: October 8, 2010
- Submitted: October 14, 2010
- Operation: Air carrier
- Aircraft: N638RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000053
- Aircraft time: 15,804 hours, 9,805 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Malfunctioned
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 VENT FLAP AND ARMING HANDLES DO NOT CLOSE TOGETHER.  OPS CHECK OF R2 DOOR GOOD IAW EMB 170 MM 52-42-00.
